Product description: Recommended by pediatricians† Dextromethorphan HBr 5mg - Cough suppressant Iphenesin 100mg - Expectorant Phenylephrine HCl 2.5 mg - Nasal congestion reliever Relieve stuffy nose Cough relief Relieve chest tightness Mucus decomposition liquid dosage cup included Health , hygiene, household use: By diluting phlegm (mucus) and bronchial secretions, it removes mucus that causes discomfort in the bronchial airway and relieves coughing. Helps expel phlegm easily.Temporary relief: Coughing due to the common cold or mild throat and bronchial irritation from inhaling an irritant Coughing Coughing to help your child sleep Coughing stuffy nose due to colds†OTC brand for children Cough/Cold Category (Alphalpact Rx Pro Voice Survey)
Precautions Do not use in children taking monoamine oxidase inhibitors (MAOIs) (medication for depression, mental or emotional conditions, or Parkinson's disease) for 2 weeks after stopping the MAOI medication. If you are not sure whether your child's prescription medication contains MAOIs, ask your doctor or pharmacist before taking this product.Consult your child's doctor before use if your child has any of the following symptoms:Heart disease Thyroid disease Hypertension Diabetes Excessive phlegm If you experience a cough accompanied by (mucus) persistent or chronic cough, such as that caused by asthma When using this product, do not use more than the amount indicated in the product description: Do not use more than the amount indicated in the book. Discontinue use in the following cases Talk to your doctor. If you experience nervousness, dizziness, or insomnia. If your symptoms do not improve within 7 days or occur with a fever. If your cough persists for more than 7 days or comes back. If you have fever, rash, or persistent headache. If present, these symptoms may be signs of a serious illness. Keep out of reach of children. In case of overdose, seek medical advice or call an emergency center immediately. Store at 20-25°C (68-77°F). Do not refrigerate.
Product usage: Do not take more than 6 servings within 24 hours. Measure only using the provided cup. Do not use any other products in the dedicated cup. Take as follows or as directed by your doctor. Age Dosage: Children 6 to 12 years old: 10 ml every 4 hours. Children 4 to 6 years old: 5 ml every 4 hours. Do not take in children under 4 years old.
Ingredients: Drug Information Effective Ingredients (per 5ml) Purpose: Diphenhydramine HBr 5mg, Cough suppressant, Iphenesin 100mg, Expectorant, Phenylephrine HCl, 2.5mg, Relieve nasal congestion, Other ingredients Anhydrous citric acid, Disodium EDTA, FD&C Red No. 1 40, Fragrance , glycerin, propyl gallate, propylene glycol, purified water, sodium benzoate, Sorbitol, sucralose, trisodium citrate dihydrate*, xanthan gum.*May contain the following ingredients. Contains 3 mg sodium per 5 ml.
Precautions: Do not use in children taking monoamine oxidase inhibitors (MAOIs) (medication for depression, mental or emotional conditions, or Parkinson's disease) for 2 weeks after stopping the MAOI medication. If you are not sure whether your child's prescription medication contains MAOIs, ask your doctor or pharmacist before taking this product.Consult your child's doctor before use if your child has any of the following symptoms:Heart disease Thyroid disease Hypertension Diabetes Excessive phlegm If you experience a cough accompanied by (mucus) persistent or chronic cough, such as that caused by asthma, do not use more than the amount instructed in the product instructions when using this product. In the following cases, discontinue use and consult a doctor. Please consult. If you experience nervousness, dizziness, or insomnia If your symptoms do not improve within 7 days or occur with fever If your cough persists for more than 7 days or recurs If you have fever, rash, or persistent headache .These symptoms may be signs of a serious illness.Keep out of reach of children. In case of overdose, seek medical advice or call an emergency center immediately. Store at 20-25°C (68-77°F). Do not refrigerate.
Mucinex, Children's, Multi-Symptom Cold, Ages 4+, Berry Berry Flavor, 4 fl oz (118 ml)